MathSciNet Relay Station
MathSciNet bibliographic data
MR1005050 (90i:14010) 14E15 (14J30)
Finkelnberg, Hans; Werner, Jürgen Small resolutions of nodal cubic threefolds. Nederl. Akad. Wetensch. Indag. Math. 51 (1989), no. 2, 185–198.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement